# SDR WLDA200434

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N803
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Part number: ANB7216503
- Condition: Separated
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

ATL/IAH AIR TURNBACK DUE TO LEFT WHEEL WELL DOOR PANEL FELL OFF DURING TAKEOFF ROLL.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE & RETRACT CYLINDER.  REPLACED LEFT MAIN OUTER DOOR.  OPERATION CHECK & GEAR SWING CHECK ALL NORMAL PER MM PROCEDURES.
